# SDR DALA2021010200005

- Difficulty date: January 1, 2021
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 51,954 hours, 35,629 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Punctured
- Location: Bs 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING PRI 589215-14 TO REPAIR WHERE THE PRESSURE BULKHEAD, AT STA 110, HAD BEEN PUNCTURED BY CONTACT WITH LANDING GEAR STRUCTURE.  COMPLETED PRI 589215-14 REV 0 1 2 3 4.  COMPLETING ER/A 589215-14 REV A.
